MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT 3CG 5F DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT 3CG 5F DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000525A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reex0272 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a guide wire frayed.Additional information received 3/17/2021: it was reported the tip of the guide wire was frayed upon removal during a picc line insertion procedure.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a frayed guidewire was confirmed, but the exact cause could not be determined from the two images that were provided for investigation.The images showed a guidewire with the coil wire stretched over the distal end of the core wire.The distal tip of both the core wire and the coil wire was observed in the photos, but the weld tip did not appear to be present.The proximal end of the guidewire was positioned within the guidewire hoop.The blue tip straightener had been removed from the hoop.This type of damage can occur if the guidewire is retracted through the introducer needle during use; however, the exact cause of the damage could not be determined from the photograph.A review of the manufacturing records showed no evidence that the reported event was caused by the manufacturing process.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERPICC SOLO FT 3CG 5F DL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11576702
Report Number3006260740-2021-01005
Device Sequence Number11628012
Product Code LJS
UDI-Device Identifier00801741124075
UDI-Public(01)00801741124075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000525A
Device Catalogue NumberCK000525A
Device Lot NumberREEX0272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;